# SDR 02FDEA00049

- Difficulty date: January 8, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND BROKEN FASTENER IN THE CREASE BEAM AT BS 1170, WL 208, RBL 61.  R&R CREASE BEAM
